Publicacions matemàtiques

Publicacions matemàtiques Encontrados 18 registros  La búsqueda tardó 0.00 segundos. 
22 p, 609.6 KB Energy machineries on a manifold; application to the construction of new energy representations of gauge groups / Marion, Jean
The introduction of the concepts of energy machinery and energy structure on a manifold makes it possible a large class of energy representations of gauge groups including, as a very particular case, the ones known up to now. [...]
1990 - 10.5565/PUBLMAT_34190_01
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 3-24  
5 p, 133.7 KB Monoid rings that are firs / Pitarch, Andreu (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
It is well-known that the monoid ring of the free product of a free group and a free monoid over a skew field is a fir. We give a proof of this fact that is more direct than the proof in the literature.
1990 - 10.5565/PUBLMAT_34190_17
Publicacions matemàtiques, Vol. 34 Núm. 1 (1990) , p. 217-221  
11 p, 272.9 KB Solving a class of generalized lyapunov operator differential equations without the exponential operator function / Jódar, Lucas
In this paper a method for solving operator differential equations of the type X' = A + BX + XD; X(0) = Co, avoiding the operator exponential function is given . Results are applied to solve initial value problems related to Riccati type operator differential equations whose associated algebraic equation is solvable.
1990 - 10.5565/PUBLMAT_34190_02
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 25-35  
8 p, 245.7 KB Split-null extensions of strongly right bounded rings / Birkenmeier, Gary F.
A ring is said to be strongly right bounded if every nonzero right ideal contains a nonzero ideal. In this paper strongly right bounded rings are characterized, conditions are determined which ensure that the split-null (or trivial) extension of a ring is strongly right bounded, and we characterize strongly right bounded right quasi-continuous split-null extensions of a left faithful ideal over a semiprime ring . [...]
1990 - 10.5565/PUBLMAT_34190_03
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 37-44  
21 p, 499.6 KB The topological centralizers of Toeplitz flows and their z2-extensions / Bulatek, Wojciech ; KwiatkowskI, Jan
The topological centralizers of Toeplitz flows satisfying a condition (Sh) and their Z2-extensions are described. Such Toeplitz flows are topologically coalescent. If {q0,q1,…} is a set of all except at least one prime numbers and I0,I1,… are positive integers then the direct sum [fórmula disponible al document original] can be the topological centralizer of a Toeplitz flow.
1990 - 10.5565/PUBLMAT_34190_04
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 45-65  
10 p, 237.2 KB Realization of long exact sequences of abelian groups / Pressman, Irwin S.
Given a long exact sequence of abelian groups [fórmula disponible al document original] a short exact sequence of complexes of free abelian groups is constructed whose cohomology long exact sequence is precisely L. [...]
1990 - 10.5565/PUBLMAT_34190_05
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 67-76  
15 p, 308.9 KB Holder and Lp estimates for the solutions of the ∂-equation in non-smooth strictly pseudoconvex domains / Burgués i Badia, Josep Ma
Let D a bounded strictly pseudoconvex non-smooth domain in C'. In this paper we prove that the estimates in Lp and Lipschitz classes for the solutions of the ∂-equation with Lp-data in regular strictly pseudoconvex domains (see[2]) are also valid for D . [...]
1990 - 10.5565/PUBLMAT_34190_06
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 77-91  
13 p, 235.4 KB Hyperbolicity in a class of one-dimensional maps / Davis, Gregory J.
In this paper we provide a direct proof of hyperbolicity for a class of onedimensional maps on the unit interval. The maps studied are degenerate forms of the standard quadratic map on the interval. [...]
1990 - 10.5565/PUBLMAT_34190_07
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 93-105  
22 p, 513.1 KB On compact Itô's formulas for martingales of mc4 / Jolis Giménez, Maria (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that the class mc4 of continuous martingales with parameter set [0, 1] 2, bounded in L4, is included in the class of semi-martingales S∞c(Lo(P)) defined by'Allain in [A]. As a consequence we obtain a compact Itô's formula. [...]
1990 - 10.5565/PUBLMAT_34190_08
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 107-128  
6 p, 166.6 KB The connective K-theory of spinor groups / Magalhâes, Luísa
We study the properties of the connective K-theory with Z2 coefficients of the Lie groups Spin(n). This generalises some work of L. Hodgkin.
1990 - 10.5565/PUBLMAT_34190_09
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 129-134  
10 p, 198.4 KB Subsets of hardy-class zero in the ball / Thomas, Pascal J.
We consider the problem of whether a union of complex hyperplanes can be a subset of a zero variety for the Hardy classes of the ball. A sufficient condition is found, consisting in a strong geometric separatedness requirement, together with a quantitative requirement slightly stronger than the necessary condition for Nevanlinna class zero varieties.
1990 - 10.5565/PUBLMAT_34190_10
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 135-144  
6 p, 173.3 KB Weakly additive cohomology / Spanier, E.
In this paper the concept of weakly additive cohomology theory is introduced as a variant of the known concept of additive cohomology theory. It is shown that for a closed A in X the singular homology of the pasi (X, X - A) (with some fixed coefficient gropu) regarded as a furcter of A is a weakly additive cohomology theory on any collectionwise normal space X. [...]
1990 - 10.5565/PUBLMAT_34190_11
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 145-150  
24 p, 522.2 KB Cohomology of lie groups made discrete / Pascual i Gainza, Pere (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We give a survey of the work of Milnor, Friedlander, Mislin, Suslin, and other authors on the Friedlander-Milnor conjecture on the homology of Lie groups made discrete and its relation to the algebraic K-theory of fields.
1990 - 10.5565/PUBLMAT_34190_12
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 151-174  
5 p, 135.4 KB The Lions's problem for Gustavsson-Peetre functor / Bereznoi, E. I. ; Mastylo, M.
The problem of coincidence of the interpolation spaces obtained by use of the interpolation method of Gustavsson-Peetre generated by (parameters) quasi-concave functions is investigated. It is shown that a restriction of this method to the class of all non-trivial Banach couples gives different interpolation spaces whenever two different parameters satisfying some conditions are used.
1990 - 10.5565/PUBLMAT_34190_13
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 175-179  
17 p, 392.7 KB Fourier analysis of a space of Hilbert-Schmidt operators-new Ha-plitz type operators / Peetre, Jaak
If a group acts via unitary operators on a Hilbert space of functions then this group action extends in an obvious way to the space of Hilbert- Schmidt operators over the given Hilbert space. Even if the action on functions is irreducible, the action on H. [...]
1990 - 10.5565/PUBLMAT_34190_14
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 181-197  
9 p, 218.4 KB Conformal and related changes of metric on the product of two almost contact metric manifolds / Blair, D. E. ; Oubiña, J. A.
This paper studies conformal and related changes of the product metric on the product of two almost contact metric manifolds. It is shown that if one factor is Sasakian, the other is not, but that locally the second factor is of the type studied by Kenmotsu. [...]
1990 - 10.5565/PUBLMAT_34190_15
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 199-207  
8 p, 205.3 KB Weak dimension of group-graded rings / Del Río, Ángel (Universidad de Murcia. Departamento de Matemáticas)
We study the weak dimension of a group-graded ring using methods developed in [B1], [Q] and [R]. We prove that if R is a G-graded ring with G locally finite and the order of every subgroup of G is invertible in R, then the graded weak dimension of R is equal to the ungraded one.
1990 - 10.5565/PUBLMAT_34190_16
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 209-216  
1 p, 14.9 KB Addendum to Polynomial rings over Jacobson-Hilbert Rings / Faith, Carl
1990 - 10.5565/PUBLMAT_34190_18
Publicacions matemàtiques, V. 34 n. 1 (1990) p. 223-223  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.